# SDR UALA2013032601928

- Difficulty date: March 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 45,947 hours, 9,916 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECIRCULATION FAN FAILED.  REPLACED RECIRCULATION FAN SWITCH M21314S5, OP CHECKED GOOD.
